MathSciNet Relay Station
MathSciNet bibliographic data
MR236580 (38 #4875) 41.40
Roulier, John A. Monotone approximation of certain classes of functions. J. Approximation Theory 1 1968 319–324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement